# SDR FDEA202507181239

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 5-6 X= 27.5 SEAT TRACK CROWN WORN.  SEAT TRACK  EVALUATED AND FOUND EXCEEDED LIMIT IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52-2R REPAIR 1, FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAWGMM 6-2-100.
